Toggle Main Menu Toggle Search

Open Access padlockePrints

Spectral expansion solutions for Markov-Modulated queues

Lookup NU author(s): Emeritus Professor Isi Mitrani


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Mitrani I

Editor(s): Calzarossa, M.C., Tucci, S.

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Performance Evaluation of Complex Systems: Techniques and Tools: Performance

Year of Conference: 2002

Pages: 17-35

ISSN: 0302-9743 (print) 1611-3349 (online)

Publisher: Springer

Library holdings: Search Newcastle University Library for this item

Series Title: Lecture Notes in Computer Science

ISBN: 9783540442523